Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dry cough,irritation in throat,muscle ache in back and legs,gastroesophageal reflux disease,no history of asthma,back pain surgery 1 year ago,concor 5 mg

Hi, my mother has been using concor 5mg tablet since last 3 years, she had also back pain surgery a year ago... now a days she has dry cough which irritates her throat. Meanwhile she is feeling muscle aches both in back and in legs. She has also using omeprazrole 40 mg and domperidone 10 mg for GERD . I need to ask is dry cough due to concor? as she does not have a history of asthma.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Usual side effects of concor are Giddiness, headache, fatigue, bradycardia, nausea, dyspnoea, sleep disturbances, cold extremities, reduced libido.
Concur doesn't cause  dry cough.
There must be some other reasons for her cough which should be explored by the doctor.
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor